Approximation by the Parametric Generalizations of the Modified Bernstein-Durrmeyer Operators

Kanat K., Sofyalıoğlu Aksoy M., Erdal S.

Levantine Journal of Applied Sciences, vol.2, no.2, pp.19-24, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.56917/ljoas.9
  • Journal Name: Levantine Journal of Applied Sciences
  • Journal Indexes: Index Copernicus
  • Page Numbers: pp.19-24
  • Ankara Haci Bayram Veli University Affiliated: Yes